# SDR 4DPA2024092519001

- Difficulty date: September 19, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,827 hours, 33,719 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO FL 190 AND WHILE CLIMBING THRU 12,000FT EICAS CAB ALT (NON ANNUNCIATED) SHOWED 9,100 AND CLIMBING.  STOPPED CLIMB AT 12,000 AND RAN QRH, WE WERE UNSUCCESSFUL WITH CONTROLLING THE CABIN WITH QRH GUIDANCE. WE THEN DESCENDED TO 10,000FT CABIN STABILIZED AT 8,000FT. CABIN EVENTUALLY DESCENDED TO 4,000 WHILE WE WERE AT 5,000 MSL. WE RETURNED TO LAS.   MX PERFORMED PRESSURIZATION CONTROL SYSTEM FUNCTIONAL TEST IN BOTH MANUAL AND AUTO MODES. SYSTEM FUNCTION TEST PASSED IN BOTH MODES, ALL VALUES WERE WITHIN BOOK VALUES. PER FIM, DETERMINED TO BE TRANSITORY CONDITION OF THE CABIN PRESSURIZATION CONTROL SYSTEM.
